# SDR CPCP20070022

- Difficulty date: April 18, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 308
- Aircraft time: 26,120 hours, 29,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT PASSENGER DOOR THREAD SUPPORT 1(BOTTOM) IS CORRODED.  NEW THREAD SUPPORT 1 (BOTTOM), INSTALLED IAW SRM 51-25-01.
